# SDR DXTA2024091900574

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007851
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT PREFLIGHT CHECK THE AISLE LIGHTS UNDER SEAT 5 AND 8 AND THE OVERHEAD LIGHT ON SEAT 7 DID NOT ILLUMINATE. THE EMERGENCY LIGHTS FAIL TEST EMERGENCY ABNORMAL CHECKLIST WAS PERFORMED AND THE EMERGENCY LIGHT BATTERIES WERE CHARGED FOR TWO 30 MINUTE SESSIONS. THE LIGHTS STILL DID NOT ILLUMINATE. EXTERIOR EMERGENCY LIGHTS ARE CONSIDERED IN OPERATIVE. CORRECTIVE ACTION: RESET G5 SWITCH AND REPLACED #3 EMERGENCY BATTERY PACK. IAW CE-680A AMM 33-50-06,
